# SDR 08FDEA03238

- Difficulty date: August 4, 2008
- Submitted: August 19, 2008
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 19,142 hours, 10,216 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796000000351
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP UPPER SKIN 1 INCH FROM THE INBD END IS GOUGED.  BLENDED GOUGE IAW A300-600 SRM 51-73-10.  ORIGINAL MATERIAL THICKNESS 0.031 IAW A300-600 SRM 57-52-12; ITEM 45.  REMOVED 0.004.  REMAINING MATERIAL 0.027 AND FOUND TO BE   OUT OF LIMITS IAW A300-600 SRM 57-50-00; FIG 101, SHEET 5.  REPAIRED AREA IAW A300-600 SRM 57-50-00, FIG 205.
